advertisement
Question
Posted by: MYNA | 2007/07/20

URGENT HELP!!!

HI, I HAVE BEEN GETTING MY NORMAL PERIOD PAINS FOR THE LAST 4 DAYS, BUT THERE IS NO BLEEDING.

I AM GETTING VERY WORRIED, AS I DID STOP THE PILL FOR 2 WEEKS NOW. THIS MORNING THERE IS STILL PAINS IN MY LOWER BACK AND LOWER TUMS, AND FEELING A BIT SQUEEMISH.

PLEASE HELP ME. SHOULD I GET A TEST DONE. MY CYCLE IS IRREGULAR COS I JUST STARTED THE PILL.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Do a pregnancy test. The symptoms could also be side effects from stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement